# SDR RAIA950129

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Rt Mlg
- Part time: 12,630 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7466 - THE RT MAIN GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH WHEN GEAR SELECTED UP.  MAINTENANCE ADJUSTED RT MAIN GEAR UPLOCK SWITCH.  GEAR SWINGS REVEALED NORMAL OPERATION.  (W)
